# SDR TIMA20130611001

- Difficulty date: January 30, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- Aircraft time: 36,508 hours, 47,962 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016400114
- Condition: Cracked
- Location: Vertical Stab
- Part time: 36,508 hours, 47,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURAL INSP A CRACK WAS DISCOVERED IN THE RT FWD SPAR CAP ABOVE CSS 62.  REPAIRED CRACK IN FWD RT SPAR CAP BY REMOVING THE DAMAGED SECTION OF THE CAP AND SPLICING IN A NEW SECTION IAW  FR-CO-02599.
